# SDR ASAA2017062120852

- Difficulty date: May 22, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,925 hours, 2,356 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Condition: Failed
- Location: Center Fuel Cell
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO DESCENT, THE CENTER TANK QUANTITY AND TOTAL FUEL QUANTITY WENT BLANK AND STAYED BLANK.  ACFT GROUNDED.  MAINTENANCE AND TROUBLESHOOTING PERFORMED ON TSR818515.  REMOVED AND REPLACED ALL CENTER FUEL TANK UNITS AND COMPENSATORS IAW  AMM 28-41-21-000-801, AND 28-41-21-400-801.  PERFORMED FUEL QUANTITY INDICATING SYSTEM OPS TEST IAW AMM 28-41-00-710-801. TESTS CHECKED GOOD.
